iCliniq logo

Ask a Doctor Online Now

HomeAnswersObstetrics and Gynecologymenstrual irregularityI have body pain, tender breasts and irregular periods. Why?

What could be causing irregular periods with lower body pain, tender breasts, sore nipples, and white discharge?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Uzma Arqam

Medically reviewed by

iCliniq medical review team

Published At March 15, 2023
Reviewed AtDecember 7, 2023

Patient's Query

Hi doctor,

I have irregular periods, and usually, my cycle is 35 days. I have skipped my period every 3 to 4 months for the last two years, and I always consult with my doctor. I did all the checkups and there were no issues like PCOS, cysts, or anything. My doctor says it is just because of hormonal imbalance. When I skip my period, she gives me the tablet Deviry for five days, and after taking this, I have my menses. But this time, my last date was two months ago, and I am yet to get my period. I am very tense. I met the doctor, and she did HPT two to three times, but all were negative. After that, she gave me the tablet Deviry 10 mg for five days twice a day again, but even after completing the dosage, I had no period, and today was the 12th day. I have lower body pain, breast tenderness, and nipples are sensitive, and I also have a white kind of discharge.

Please help.

Answered by Dr. Uzma Arqam

Hello,

Welcome to icliniq.com.

I read your query and can understand your concern.

You have been suffering from hormonal imbalance. These symptoms of breast tenderness and sore nipples are due to your hormonal medicine intake.

1. At present, first check beta hCG to confirm your pregnancy status. If it comes negative, then also wait from now onwards complete 7 to 10 days for bleeding as you have taken medications already, but if bleeding not occurs, then have the tablet Primolut N (Norethisterone)10 mg twice daily for seven days and wait for bleeding for one to two days. However, please consult a physician, discuss with them, and start taking the medications with their consent. On day two of bleeding, have hormonal test serum testosterone, progesterone, prolactin, insulin, FSH (follicle stimulating hormone), and LH (luteinizing hormone), thyroid function test.

2. Have a transvaginal scan outside bleeding days and have complete treatment if any disease you have.

3. Ask your doctor regarding acne medications. Is it hormonal medications or if it is contraceptives, or has any effect on the menstrual cycle? Try to avoid hormones for a long duration as they have side effects.

4. Collect the reports and discuss them with your doctor.

5. Exercise daily, eat a balanced diet, and check your BMI (basal metabolic index).

Hope this helps.

Thanks and take care.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Uzma Arqam
Dr. Uzma Arqam

Obstetrics and Gynecology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy